# SDR IXXA06SMN030S

- Difficulty date: January 12, 2006
- Submitted: February 17, 2006
- Operation: Air carrier
- Aircraft: N722CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46130
- Aircraft time: 71,621 hours, 17,096 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Lt Wing Flap
- Part time: 71,621 hours, 17,096 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION,  LT OTBD FLAP, T/E INTERNAL PART LWR SKIN CORRODED XF 415.000 XF 435.000.  PERFORMED MAJOR REPAIR IAW DC8 SRM 57-7-1 FIG 4, TR NR 57-94 DATE 10-01-02.  REMOVED CORROSION IAW DC8 SRM 51-1-8 PG 17-18. FOUND OUT OF LIMITS IAW DC8 SRM 57-2-0 PAGE 16.  REMOVED CORRODED PANEL PLATING IAW DC8 SRM 57-1-0 PAGE 1, DC8 SRM 51-1-21.  FAB`D NEW PLATING + BONDED FINGER DOUBLER IAW DC8 SRM 57-7-1 FIG 4 ITEM “U”, “Q”.  BONDED PLATING + FINGER DOUBLER WITH HYSOL IAW DC8 SRM 51-1-9.  CLEANED, TREATED AND PRIMED AREA + NEW PANEL PLATING INTERNAL PART IAW DC8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW DC8 SRM 51-1-11.  INSTALLED NEW PLATING IAW DC8 SRM 51-2-1
